# SDR CA061005007

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 2,347 hours
- Engine: Ge CF348C1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: 52411569
- Condition: Failed
- Location: Mlg
- Part time: 455 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REPORTED THAT DURING THE TAKEOFF ROLL THE FLIGHT ATTENDANT REPORT A LOUD BANG. AFTER CONFERENCING WITH MAINTENANCE CONTROL, THE AIRCRAFT WAS ASKED TO CONTINUE TO DESTINATION. UPON ARRIVAL, IT WAS DETERMINED THAT THE NR 4 MAIN WHEEL WAS RAGGED AND APPEARED DEFLATED. THIS IS THE SECOND (WILKERSON RETREAD) FOR THE CRJ 700/900 AS DOCUMENTED IN SDR 20060110004. (TC NR 20061005007)
